# SDR MASA200601005

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,821 hours, 12,323 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7352 ORD - IAPS DEGRADED STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED CARD.
